# SDR P5CA9701065

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT TRUNNION FTG CRACKED ABOUT 2 INCHES LONG REVEALED AT AFT ATTACH FLANGE.  REPLACED TRUNNION FTG (P/N 65B10081-7) PER DWG 65B10081.
